# SDR ABXA202241455

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767
- Aircraft serial: 24729
- Aircraft time: 95,336 hours, 16,941 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT CARGO OVHT DURING TAXI, AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED PER MEL 21-40-2-1A2.  MBCB 05/24/2022. AIRCRAFT REMAINS ETOPS 180. NO MX PROCEDURES REQUIRED. AIRCRAFT RETURNED TO SERVICE.
